# SDR 2008UALA00600

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 60,565 hours, 35,638 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT CRACKED AT LOWER AFT CORNER NEAR BS 328.  FABRICATED AND INSTALLED EXTERNAL FUSELAGE DOUBLER-TRIPLER REPAIR.
